Asymptotic behavior of solutions for a semilinear dissipative wave equations

Research output: Contribution to journalArticle

Abstract

We investigate asymptotic property of the solution to the boundary value problem (BV) for the semilinear Euler-Poisson-Darboux type equation as t tends to ∞. Applying this result to the boundary value problem of the semilinear wave equation with a nonlinear dissipation we show the optimality of the decay estimate. Also we discuss the optimality of the decay estimates and lower bounds of solutions the mixed problem corresponding to (BV).

Original languageEnglish
Pages (from-to)2527-2537
Number of pages11
JournalNonlinear Analysis, Theory, Methods and Applications
Volume47
Issue number4
DOIs
Publication statusPublished - 01-08-2001

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic behavior of solutions for a semilinear dissipative wave equations'. Together they form a unique fingerprint.

  • Cite this